# SDR COMA0760269

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 13,429 hours, 12,111 cycles
- Engine: Ge CF343B1
- Engine time: 2,574 hours, 2,331 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Check Valve
- Part number: 388700320153
- Condition: Faulty
- Location: Lt Eng Oil Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLIGHT 9456 - EN ROUTE LGA-CVG RECEIVED A LEFT ENGINE WARNING MESSAGE, CREW DECLARED AN EMERGENCY AND PERFORMED AN INFLIGHT SHUTDOWN OF THE LEFT ENGINE.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE LEFT ENGINE OIL PUMP CHECK VALVE.
